MAUDE Adverse Event Report: ATRICURE, INC. ATRICLIP LAA EXCLUSION SYSTEM WITH PRELOADED GILLINOV-COSGROVE CLIP

ATRICURE, INC. ATRICLIP LAA EXCLUSION SYSTEM WITH PRELOADED GILLINOV-COSGROVE CLIP
Model Number PRO240
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Cardiac Perforation (2513)
Date of Event 08/15/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4) - the device was not returned for investigation and no device malfunction was alleged.The product history record was reviewed for lot 119591.There is nothing in the device history record that would indicate that the devices were released with any non-conformances that would contribute to the complaint.
 
Event or Problem Description
On (b)(6) 2023 a 73-year-old male patient underwent a hybrid (convergent approach) ablation procedure with concomitant left atrial appendage exclusion.The ablation procedure was completed successfully.While manipulating the left atrial appendage with an endoscopic kittner and positioning the pro240 atriclip device, bleeding was observed.The procedure was converted to median sternotomy approach and the injury, located at the base of the pulmonary artery and right ventricular outflow tract, was repaired successfully.Post-operatively, the patient developed sepsis and expired.It is unknown if an autopsy will be conducted to determine cause of death.There was no reported device malfunction, and the adverse event was the result of a procedural complication.

Brand Name
ATRICLIP LAA EXCLUSION SYSTEM WITH PRELOADED GILLINOV-COSGROVE CLIP
Common Device Name
ATRICLIP LAA EXCLUSION SYSTEM WITH PRELOADED GILLINOV-COSGROVE CLIP
Manufacturer (Section D)
ATRICURE, INC.
7555 innovation way
mason OH 45040
Manufacturer (Section G)
ATRICURE, INC.
7555 innovation way
mason OH 45040
Manufacturer Contact
john ehlert
7555 innovation way
mason, OH 45040
5136448220
MDR Report Key17749825
Report Number3011706110-2023-00029
Device Sequence Number14866443
Product Code PZX
UDI-Device Identifier30840143900185
UDI-Public(01)30840143900185(17)250401(10)119591
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K210293
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/01/2025
Device Model NumberPRO240
Device Catalogue NumberA000966
Device Lot Number119591
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/15/2023
Initial Report FDA Received Date09/14/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Death;
Patient Age73 YR
Patient SexMale